# SDR CALA2025100909836

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 127,471 hours, 19,579 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT CONNECTER BROKEN AT RT CEILING PANEL AT SEAT ROWS 36, 37, 38. R & R CONNECTOR REF WDM 33-51-12, SWPM 20-61-28, N0542-D73, AMM 33-51-00. OPS CHECK GOOD.
